| Model Number |
01.18.098 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Aseptic loosening (4883)
| Date of Event |
11/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 november 2025.Lot 176505: (b)(4) items manufactured and released on 15-dec-2017.Expiration date: 28-nov-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 7 years and 6 months from the primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the medacta stem and head to a competitor steam and head.He also revised the medacta cup and liner to a medacta cup and liner.The surgery was completed successfully.